# SDR CA101116019

- Difficulty date: October 29, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cessna 177B
- Aircraft time: 8,216 hours
- Engine: Lyc O360A1F6
- Propeller: Mcauly B2D34C211
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: DOFF10300JR
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AMMETER SHOWING DISCHARGE IN FLIGHT.  ALTERNATOR REPLACED.
